Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strong collectionwise normality and M. E. Rudin's Dowker space

Author: K. P. Hart
Journal: Proc. Amer. Math. Soc. 83 (1981), 802-806
MSC: Primary 54D15; Secondary 54G20
MathSciNet review: 630058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: stract. We investigate the relationship between strong collectionwise normality and some other separation properties. The conclusion is that in general there is none. In addition some properties of M. E. Rudin's Dowker space are found.

References [Enhancements On Off] (What's this?)

  • [1] C. R. Borges, Four generalizations of stratifiable spaces, Proc. 3rd Prague Sympos. (1971), Academia, Prague, 1972, pp. 73-77. MR 0362245 (50:14687)
  • [2] H. J. Cohen, Sur une problème de M. Dieudonné, C.R. Acad. Sci. Paris 234 (1952), 290-292.
  • [3] H. H. Corson, Examples relating to normality in topological spaces, Trans. Amer. Math. Soc. 99 (1961), 205-211. MR 0124024 (23:A1344)
  • [4] R. W. Heath, D. J. Lutzer and P. L. Zenor, Monotonically normal spaces, Trans. Amer. Math. Soc. 178 (1973), 481-494. MR 0372826 (51:9030)
  • [5] J. L. Kelley, General topology, Graduate Texts in Math., no. 27, Springer-Verlag, Berlin and New York, 1975. MR 0370454 (51:6681)
  • [6] M. J. Mansfield, Some generalizations of full normality, Trans. Amer. Math. Soc. 86 (1957), 489-505. MR 0093753 (20:273)
  • [7] M. E. Rudin, A normal space $ X$ for which $ X \times I$ is not normal, Fund. Math. 73 (1971), 179-186. MR 0293583 (45:2660)
  • [8] H. L. Shapiro and F. A. Smith, Paracompactness in uniform spaces, Topology Proc. 3 (1978), 179-197. MR 540489 (81a:54020)
  • [9] E. K. van Douwen, Simultaneous extension of continuous functions, Thesis, Free University, Amsterdam, 1975.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54G20

Retrieve articles in all journals with MSC: 54D15, 54G20

Additional Information

Keywords: Strong collectionwise normality, monotone normality, strong normali$ P$y, Dowker space, P-space
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society